Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 682752, 31 pages
http://dx.doi.org/10.1155/2012/682752
Research Article

Approximate Solutions of Delay Parabolic Equations with the Dirichlet Condition

Department of Mathematics, Trakya University, 22030 Edirne, Turkey

Received 21 February 2012; Accepted 28 March 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Deniz Agirseven. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Deniz Agirseven, “Approximate Solutions of Delay Parabolic Equations with the Dirichlet Condition,” Abstract and Applied Analysis, vol. 2012, Article ID 682752, 31 pages, 2012. https://doi.org/10.1155/2012/682752.